Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/195317
Title: Подвижные особые точки одного класса иррациональных обыкновенных дифференциальных уравнений третьего порядка
Authors: Соболевский, Станислав Леонидович
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2004
Publisher: Минск : БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2004. - № 1. – С. 70-75.
Abstract: A special class of irrational ordinary differential equations of the third order is considered. Necessary and sufficient conditions of its freedom from movable critical singularities are obtained.
URI: http://elib.bsu.by/handle/123456789/195317
ISSN: 0321-0367
Appears in Collections:2004, №1 (январь)

Files in This Item:
File Description SizeFormat 
70-75.pdf3,84 MBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.